# SDR 07FDEA04067

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350143
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HYDRAULIC FITTING HOLES ON PYLON NR 1 SUPPORT BRACKET, BOTTOM WING SKIN PANEL 2.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLING BUSHINGS IAW EA 6-5720-82887 AND RAS/BAE/1000947/2005 ISSUE A.
